Toggle Main Menu Toggle Search

Open Access padlockePrints

Discrete-Time Adaptive Control of Uncertain Sampled-Data Systems with Uncertain Input Delay: A Reduction

Lookup NU author(s): Dr Khalid Abidi, Hang Jian Soo, Professor Ian Postlethwaite

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by IET, 2020.

For re-use rights please refer to the publisher's terms and conditions.


Abstract

This paper proposes a discrete-time adaptive control approach for uncertain single-input and single-output (SISO) linear time-invariant sampled-data systems with uncertain, constant input time delay that has a known upper-bound, without explicitly estimating the time delay. To cope with the unknown time delay a reduction approach similar to that proposed by Artstein in 1982 is used which results in a delay-free system that simplifies the control law design. In addition, the proposed control approach is capable of coping with bounded exogenous disturbances. A rigorous stability analysis shows that the proposed control approach drives the system output to a bound around the reference signal asymptotically, in the presence of an exogenous disturbance. Moreover, simulation results are shown to verify the approach.


Publication metadata

Author(s): Abidi K, Soo HJ, Postlethwaite I

Publication type: Article

Publication status: Published

Journal: IET Control Theory & Applications

Year: 2020

Volume: 14

Issue: 13

Pages: 1681-1691

Print publication date: 03/09/2020

Online publication date: 17/04/2020

Acceptance date: 16/04/2020

Date deposited: 20/04/2020

ISSN (print): 1751-8644

ISSN (electronic): 1751-8652

Publisher: IET

URL: https://doi.org/10.1049/iet-cta.2019.1440

DOI: 10.1049/iet-cta.2019.1440


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share